RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2001, Volume 7, Issue 3, Pages 829–838 (Mi fpm598)  

On the asymptotic of the mean value points for some finite difference operators

Yu. G. Nikonorov


Abstract: The paper provides a proof of some asymptotic estimations of the mean value points for finite difference operators of $n$-times differentiation.

Full text: PDF file (335 kB)

Bibliographic databases:

UDC: 517
Received: 01.03.1997

Citation: Yu. G. Nikonorov, “On the asymptotic of the mean value points for some finite difference operators”, Fundam. Prikl. Mat., 7:3 (2001), 829–838

Citation in format AMSBIB
\Bibitem{Nik01}
\by Yu.~G.~Nikonorov
\paper On the~asymptotic of the~mean value points for some finite difference operators
\jour Fundam. Prikl. Mat.
\yr 2001
\vol 7
\issue 3
\pages 829--838
\mathnet{http://mi.mathnet.ru/fpm598}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1879300}
\zmath{https://zbmath.org/?q=an:1019.65021}


Linking options:
  • http://mi.mathnet.ru/eng/fpm598
  • http://mi.mathnet.ru/eng/fpm/v7/i3/p829

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:97
    Full text:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018